Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Information on physiotherapy for paralytic patient - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3327 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello
User :   i wanted to know about
User :   physiotheropy
User :   for paralysis patients
Doctor :   ok
Doctor :   I want to know more details about the patient
User :   ok
User :   she is my mother
User :   of 65 yrs old
User :   last yr she got initial attack
User :   and we tuk her to Ayurvedic hosp
User :   and it got cured within 1 and half month
User :   it was righside hand and leg stroke
Doctor :   Ok
User :   dr. advised to continue liflong Some cholestrol tablets (Ecosprin and Atocor)
User :   but as she wont cooperate to take tablets
User :   it got discontinued
User :   and so since last 15 days she is again victim of same stroke
User :   2nd time
User :   now only hand is got affected
User :   and bit speech is not much fluent to speak
Doctor :   ok
User :   and one more thing is she has become weak , cant stand and walk by her own
User :   if somebody hold her then only she walks.
User :   she gets giddiness
User :   please give suggestions and any other good treatment is there for her
User :   so that she recovers soon
Doctor :   Ok
User :   Dr. told as it is second time attacked chances of recovering
Doctor :   First of all the cause of paralysis is to be know
User :   is rare
Doctor :   It could be because of stroke
User :   she got High BP , is that the reason
User :   ?
User :   u mean to say stroke means?
Doctor :   Stroke could be a clot or decresed blood flow to hte brain
Doctor :   She has hypertension
User :   yes
Doctor :   so she had the stroke
Doctor :   The paralysis can be managed with physiotherapy and revert back the patient only if the atocor and ecospirin is taken
Doctor :   But since she had discontinued them she had the second attac
Doctor :   tehe chances of recovery go down with eacah episode of stroke
User :   ok
Doctor :   So She should be immediately be seen by a doctor and get admitted in the hospital
Doctor :   The ecospirin, atocor and the BP medications should be given lifelong
Doctor :   and with good nursing care and physiotherapy it may improve
User :   yes, we took her to Dr. and go tchecked all BP and ECG tested
User :   and dr. gave BP tablets and same ECo and atocor to continue
Doctor :   but it means that the chances decrease as you dealy the scene
Doctor :   Yes
Doctor :   no change is made
Doctor :   usually
Doctor :   it because she discontinued
Doctor :   she got the stroke once again
User :   and then we took her to same Ayurvedic
User :   hospital
Doctor :   I dont know anbout ayurvedic tx as i am allopathic so could not comment on it
User :   where they gave some tablets and injections and also some oil for Massage from which last time it worked , we thought so.
User :   So u mean to say with good nursing care and physiotherapy it may improve
Doctor :   Yes it is done in physiotherapy also
Doctor :   Yes
Doctor :   But only if she doesnt discontinue the tablets
User :   ok , any suggestions to go to any good hospital in Bangalore
Doctor :   please confirm the details
Doctor :   YYYY@YYYY
Patient Mobile : 0000
User :   yes
User :   that is my contacts
Doctor :   one of our doctors shall get back to yoiu
User :   ok . thank you
User :   one more thing
User :   any food restrictions
User :   except less salt in food? for patient to give?
Doctor :   depends on the digestability of the patient what she is liking to have
Doctor :   no restrictions
Doctor :   as such
User :   ok
Doctor :   Ok bye
Doctor :   we will get back with details
User :   thanks alot doctor
User :   bye
User :   sure
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor